Reduced models for relevant logics without ${\rm WI}$

Notre Dame Journal of Formal Logic 28 (3):395-407 (1987)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 12,068
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
Ross Thomas Brady (2010). Free Semantics. Journal of Philosophical Logic 39 (5):511 - 529.
Anthony Everett (1996). A Dilemma for Priest's Dialethism? Australasian Journal of Philosophy 74 (4):657 – 668.

View all 8 citations

Similar books and articles
Umberto Rivieccio (2012). An Infinity of Super-Belnap Logics. Journal of Applied Non-Classical Logics 22 (4):319 - 335.
Ewa Orlowska (1992). Relational Proof System for Relevant Logics. Journal of Symbolic Logic 57 (4):1425-1440.
Analytics

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index

2010-08-24

Total downloads

1 ( #459,101 of 1,101,833 )

Recent downloads (6 months)

0

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.